# SDR SWAA032721

- Difficulty date: December 13, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 56,141 hours, 49,110 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1U1234
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOST A SYSTEM HYDRAULIC PRESSURE.  RETURNED TO BNA FOR LANDING.  REMOVED AND REPLACED MANUAL SHUTOFF VALVE PER MM.
